# SDR GN0A20140128001

- Difficulty date: January 28, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N652CT
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 36,100 hours, 46,486 cycles
- Engine: Pwa PW118B
- Propeller: Hamstd 14RF9
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2060500005
- Part serial: 276
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 1616 THE NLG WOULD NOT LOCK UP AFTER TAKEOFF FROM MTO.  BOTH MAIN GEAR COMPLETED RETRACTED & LOCKED INTO THE UP POSITION.  THE NOSE GEAR WOULD RETRACT BUT WOULD NOT LOCK UP KEEPING THE GEAR DOORS OPEN.  THE CREW EXTENDED THE GEAR & RETURNED TO MTO WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MX FOUND THE NOSE GEAR RETRACTION ACTUATOR FAULTY WHICH WAS REPLACED.  LANDING GEAR CHECKED GOOD ON JACKS.  AIRCRAFT WAS RETURNED TO SERVICE.
